MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA THERATHERM MOIST HEAT 14X27STD; PAD, HEATING, POWERED

DJO, LLC CHATTANOOGA THERATHERM MOIST HEAT 14X27STD; PAD, HEATING, POWERED
Model Number 1032
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the "device heat just keeps increasing and won't lower down.Customer not hurt." no further information is currently available.

Brand Name
CHATTANOOGA THERATHERM MOIST HEAT 14X27STD
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key9145374
Report Number2020737-2019-00010
Device Sequence Number2831805
Product Code IRT
UDI-Device Identifier00888912000147
UDI-Public00888912000147
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K770686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1